Hölder continuity for solutions of certain degenerate parabolic systems

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)235-243
Number of pages9
JournalNonlinear Analysis
Volume18
Issue number3
DOIs
Publication statusPublished - 1992 Feb

Fingerprint

Campanato Space
Degenerate Parabolic System
Hölder Continuity
Poincaré Inequality

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{ba94585621df4502a7c8e01e598ad2f9,
title = "H{\"o}lder continuity for solutions of certain degenerate parabolic systems",
author = "{Jun Choe}, Hi",
year = "1992",
month = "2",
doi = "10.1016/0362-546X(92)90061-I",
language = "English",
volume = "18",
pages = "235--243",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "3",

}

Hölder continuity for solutions of certain degenerate parabolic systems. / Jun Choe, Hi.

In: Nonlinear Analysis, Vol. 18, No. 3, 02.1992, p. 235-243.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hölder continuity for solutions of certain degenerate parabolic systems

AU - Jun Choe, Hi

PY - 1992/2

Y1 - 1992/2

UR - http://www.scopus.com/inward/record.url?scp=0039858219&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039858219&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(92)90061-I

DO - 10.1016/0362-546X(92)90061-I

M3 - Article

AN - SCOPUS:0039858219

VL - 18

SP - 235

EP - 243

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 3

ER -